# SDR JJBA20240610010

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 47,563 hours, 31,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING PANEL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED AFT AISLE EMERGENCY LIGHT. OPS CHECK SAT.
